Analysis on delay-dependent stability for neural networks with time-varying delays

Title
Analysis on delay-dependent stability for neural networks with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
ROBUST STABILITY; EXPONENTIAL STABILITY; DISTRIBUTED DELAYS; REACTION-DIFFUSION; CRITERIA; DISCRETE; SYSTEMS; SYNCHRONIZATION; ARRAYS
Issue Date
201303
Publisher
ELSEVIER SCIENCE BV
Citation
NEUROCOMPUTING, v.103, pp.114 - 120
Abstract
This paper considers the problem of delay-dependent stability criteria for neural networks with time-varying delays. First, by constructing a newly augmented Lyapunov-Krasovskii functional, a less conservative stability criterion is established in terms of linear matrix inequalities (LMIs). Second, by proposing a novel activation function condition which has not been considered, a further improved result is proposed. Finally, two numerical examples utilized in other literature are given to show the improvements over the existing ones and the effectiveness of the proposed idea. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26240http://dx.doi.org/10.1016/j.neucom.2012.09.012
ISSN
0925-2312
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE